# SDR A6WA200840370

- Difficulty date: April 22, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 12,094 hours, 11,249 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INLET, QTY (2) BRACKETS CRACKED AT 4 & 5 O`CLOCK POSITION NEAR LOWER OUTBOARD T/R ACTUATOR (LOOKING AFT).   QTY (2) BRACKETS AT 4 & 5 O`CLOCK POSITION NEAR THE LOWER OUTBOARD T/R ACTUATOR OF THE LT ENGINE INLET REPLACED IAW CRJ 200 SRM 51-42-06.  (S)
